VOL. 28 · NO. 4 | Winter 1984
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 28 (4), (Winter 1984)
No abstract available
Articles
Aldo Biancofiore
Illinois J. Math. 28 (4), 531-546, (Winter 1984) DOI: 10.1215/ijm/1256045964
KEYWORDS: 32H30
No abstract available
L. N. Childs
Illinois J. Math. 28 (4), 547-554, (Winter 1984) DOI: 10.1215/ijm/1256045965
KEYWORDS: 11R33, 11R20
No abstract available
Lawrence Fialkow, Richard Loebl
Illinois J. Math. 28 (4), 555-578, (Winter 1984) DOI: 10.1215/ijm/1256045966
KEYWORDS: 47D25, 47B47
No abstract available
A. R. Schep
Illinois J. Math. 28 (4), 579-591, (Winter 1984) DOI: 10.1215/ijm/1256045967
KEYWORDS: 47B55, 46B30, 46M05
No abstract available
Jose L. de María
Illinois J. Math. 28 (4), 592-596, (Winter 1984) DOI: 10.1215/ijm/1256045968
KEYWORDS: 28B99, 46G10
No abstract available
Katsuhiro Shiohama
Illinois J. Math. 28 (4), 597-620, (Winter 1984) DOI: 10.1215/ijm/1256045969
KEYWORDS: 53C70
No abstract available
A. C. Asperti, M. Dajczer
Illinois J. Math. 28 (4), 621-645, (Winter 1984) DOI: 10.1215/ijm/1256045970
KEYWORDS: 53C42, 53C40
No abstract available
K. P. S. Bhaskara Rao
Illinois J. Math. 28 (4), 646-653, (Winter 1984) DOI: 10.1215/ijm/1256045971
KEYWORDS: 28A99, 28A60
David L. Johnson
Illinois J. Math. 28 (4), 654-675, (Winter 1984) DOI: 10.1215/ijm/1256045972
KEYWORDS: 53C55, 53C20
No abstract available
Joel K. Haack
Illinois J. Math. 28 (4), 676-683, (Winter 1984) DOI: 10.1215/ijm/1256045973
KEYWORDS: 16A51, 06A10, 16A49
No abstract available
Larry W. Cusick
Illinois J. Math. 28 (4), 684-690, (Winter 1984) DOI: 10.1215/ijm/1256045974
KEYWORDS: 57S25, 57S17
No abstract available
Robert A. Blumenthal
Illinois J. Math. 28 (4), 691-702, (Winter 1984) DOI: 10.1215/ijm/1256045975
KEYWORDS: 53C12, 57R30
No abstract available
Back Matter
Illinois J. Math. 28 (4), (Winter 1984)
No abstract available
Back to Top